# SDR TRAX200600916

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 8,140 hours, 6,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PAX DOOR CRACKED (MARKED).  REMOVED REQUIRED FASTNERS AND CUT AWAY SECTION OF DRAG ANGLE AS SHOWN IN ASA REO 601R-52-11-513 PERFORMED STEPS 2 -7 OF ASA REO 601R-52-16-513 BEGAN INSTALLATION OF REPAIR PARTS. GOT ALL FASTENERS SHOT THOUGH THE ANGLE FWD TO AFT PART OF ANGLES AND 5 SOILDS SHOT I/B TO O/B THOUGH ANGLE. ALL WORK PERFORMED IAW ASA REO 601R-52-11-513 COMPLETED INSTALLATION OF REPAIR . ALL WORK PER ASA REO 601R-52-16-513 (CLOSED 11/03/06)
